# SDR DL72S980965

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT A2 LETTER CHECK, VERTICAL STAB STRINGER 6L CRACKED AT BOLT HOLE FIN STA 157.2.  REPAIRED PER M/M 55-30-0.
